# SDR AMTA200301266

- Difficulty date: August 16, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C2 PIT STRINGER GOUGED AND HAS ENLARGED HOLE.  REPAIRED STRINGER IAW SRM 51-50-02 AND 51-21-02.  (M)
